RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2005, Volume 78, Issue 1  


Convexity of Chebyshev Sets Contained in a Subspace
A. R. Alimov
3
On Polynomials of Special Form over a Finite Field of Odd Characteristic Attaining the Weil Bound
L. A. Bassalygo, V. A. Zinov'ev
16
Singular Perturbation Elliptic Boundary-Value Problems in the Case of a Nonisolated Root of the Degenerate Equation
V. F. Butuzov, M. A. Terent'ev
26
Asymptotic Behavior of the Sum of the Dirichlet Series of Prescribed Growth on Curves
A. M. Gaisin, I. D. Latypov
37
Estimates of the Entropy of the Set of Means for Some Classes of Stationary and Quasistationary Sequences
V. F. Gaposhkin
52
The Markov Brothers Inequality in $L_0$-Space on an Interval
P. Yu. Glazyrina
59
On the Manifold of Almost Complex Structures
N. A. Daurtseva
66
Necessary Conditions for the Localization of the Spectrum of the Sturm–Liouville Problem on a Curve
Kh. K. Ishkin
72
Asymptotics of Bounded-at-Infinity Solutions of the Principal Resonance Equation
L. A. Kalyakin, Yu. Yu. Bagderina
85
On the Orders of Nonlinear Approximations for Classes of Functions of Given Form
V. N. Konovalov
98
Weight Lemma
E. I. Nochka
115
On the Approximability by Finite $p$-Groups of Free Products of Groups with Normal Amalgamation
E. V. Sokolov
125
Elementary Birational Maps between Mori Toric Fiber 3-Spaces
K. A. Shramov
132
Projective Representations and Pure Pseudorepresentations of Hermitian Symmetric Simple Lie Groups
A. I. Shtern
140

Brief Communications
Similarity of Indefinite Sturm–Liouville Operators with Singular Potential to a Self-Adjoint Operator
A. S. Kostenko
147
On Fock Spaces with Linear Constraints
O. Yu. Shvedov
151
Letter to the Editor
A. G. Bagdasarian
156
Математические заметки Mathematical Notes
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019